# SDR 99ZZZX1920

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5151J
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400541
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Condition: Misinstalled
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEVERE VIBRATION.  SUBMITTER STATED WRONG HARDWARE INSTALLED AT FORWARD ATTACH POINTS OF HORIZONTAL STABILIZER.  REMOVED AN6-10A BOLTS, AN363-624 NUTS, AND AN960-616 WASHERS.  2 BOLTS, 2 NUTS, 4 WASHERS.  INSTALLED PROPER HARDWARE.  2 EACH AN6-7A BOLTS, 2 EACH MS21042L6 NUTS WITH AN960-616 WASHER UNDER NUTS.  CHECKED ALL ATTACH POINTS FOR CRACKS.  AIRCRAFT TEST FLOWN.
